Journal article icon

Journal article

On a model mechanism for the spatial patterning of teeth primordia in alligator

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jtbi.1996.0103

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF THEORETICAL BIOLOGY More from this journal
Volume:
180
Issue:
4
Pages:
287-296
Publication date:
1996-06-21
DOI:
ISSN:
0022-5193
Pubs id:
pubs:4748
UUID:
uuid:6872c8c9-1583-4abf-8cef-e8d78a7d49eb
Local pid:
pubs:4748
Source identifiers:
4748
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP